MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Model Number 309574
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that there were 2 "globs of white foreign matter found on needle prior to injection with a bd 3ml syringe luer-lok¿ tip with bd precision glide¿ needle." the following information was provided by the initial reporter: consumer found "2 globs of white stuff about halfway up the shaft of the needle" prior to injection into vial.He is a home user, his wife usually gives injections.".
 
Event or Problem Description
It was reported that there were 2 "globs of white foreign matter found on needle prior to injection with a bd 3ml syringe luer-lok¿ tip with bd precisionglide¿ needle.The following information was provided by the initial reporter: consumer found "2 globs of white stuff about halfway up the shaft of the needle" prior to injection into vial.He is a home user, his wife usually gives injections.
 
Additional Manufacturer Narrative
Investigation: no photos or samples were received for evaluation.Since no samples displaying the reported condition were received a potential root cause could not be defined and no corrective actions are necessary at this time.Dhr was performed.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.

Brand Name
BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10119386
Report Number1213809-2020-00372
Device Sequence Number3867209
Product Code FMF
UDI-Device Identifier30382903095743
UDI-Public30382903095743
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2023
Device Model Number309574
Device Catalogue Number309574
Device Lot Number9025616
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;